GET THE APP

Propofol Induced Anaphylactic Shock in General Anesthesia-A Case Report and Literature Review | Abstract
Journal of Allergy & Therapy

Journal of Allergy & Therapy
Open Access

ISSN: 2155-6121

Abstract

Propofol Induced Anaphylactic Shock in General Anesthesia-A Case Report and Literature Review

Haiming Shi, Haifeng Su, Jie Shen, Cheng Zhu and Zhengkun Huang

Perioperative anaphylaxis caused by drugs is an important factor associated with narcotic mortality. Most of drugs administered during the anesthetic period have the potential to cause adverse reactions. Anaphylactic shock is a severe allergic reaction with a high fatality rate. Although the incidence is fairly low, the consequences can’t imagine, especially in the process of general anesthesia, which will increases the difficulty in diagnosing anaphylactic shock. Meanwhile, because it is rather difficult to determine the definite cause for anaphylactic shock, there is very few related documentation of anaphylaxis, and only few patients can receive allergy testing to do the confirmation. In this case, there is a 53 year-old woman proposed for thyroid surgery, has suffered from anaphylaxis during the general propofol-maintaining.

Top